# SDR 2006FA0000919

- Difficulty date: September 11, 2006
- Submitted: September 15, 2006
- Operation: General aviation
- Aircraft: N461ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10281
- Aircraft time: 34 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 1N6391
- Condition: Loose
- Location: Electrical
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BUSS STRIPS, THE 2 DIODES FOR THE ALT AND WARNING CIRCUIT BREAKERS WERE FOUND LOOSE AT THEIR ATTACH POINTS TO THE BUS. THE ATTACHING HARDWARE  (NUTS) WERE SEVERAL COMPLETE TURNS FROM BEING SECURE, OR ABOUT THE WIDTH OF THE NUT GAP SHOWING.
